MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TOTAL PROTEIN URINE/CSF GEN.3

ROCHE DIAGNOSTICS TOTAL PROTEIN URINE/CSF GEN.3
Catalog Number 05171954190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 c702 module serial number was (b)(6).The sample and reagent needles were not cleaned regularly, and they were only cleaned when they were found to be dirty.The investigation is ongoing.
 
Event or Problem Description
We received an allegation of a discrepant result for 1 patient's urine sample tested with total protein urine/csf gen.3 (tpuc3) assay on a cobas 8000 c702 module.On (b)(6) 2025, the initial result was 75 mg/l.On (b)(6) 2025, a new urine specimen was taken from the patient and tested on a mindray instrument using the pyrogallol red molybdenum method in a different hospital, resulting in a urine total protein value of 24 mg/l; the routine urine test was negative.The reporter deemed the initial result from the module was too high.On (b)(6) 2025, the repeat result of the initial patient sample after dilution was 128 mg/l.The questionable result was not reported outside the laboratory, as it did not match the patient's clinical diagnosis.The initial result was deemed to be correct.
 
Additional Manufacturer Narrative
The investigation did not identify a product problem.The cause of the event was consistent with an abnormal and conspicuous reaction caused by the usage of non-roche, not supported partner channels reagents, leading to an unknown carry-over interference.

Brand Name
TOTAL PROTEIN URINE/CSF GEN.3
Common Device Name
TOTAL PROTEIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22650029
Report Number1823260-2025-02337
Device Sequence Number8677856
Product Code JGQ
UDI-Device Identifier04015630925179
UDI-Public04015630925179
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K071239
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue Number05171954190
Device Lot Number79939501
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/04/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date07/29/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age8 YR
Patient SexUnknown